Hey there.. Just wanted to check in with you to see how you are doing? I'm on day 9 and really am starting to feel whole again.. I do have some zaps but nothing like before.. HOwever, my patience level is just about on zero??? How's your level of patience? I find myself biting my tongue more often than not so I don't 'rip' my husbands face off!! :) Well, have a wonderful Monday... I woke up this morning to our first snow fall and incredibly it didn't worsen my mood!
Hi Bell, I too went cold turkey Dr's fault I was on 75 mg's for 2 years then 150 mg's for six years. I have been withdrawing for six months now, private Dr gave me 80 mg's of propranolol slow release for the morning and 100 mg's of clonidine for the night time.
This has been one hell of a roller coaster ride, hopefully yours won't last as long as your dose was lower and not for as long. Everyone can be effected differently, first I had agitation, then the upset tummy every day the runs, now it's only once a day, I had
nausea, was sick once, loads of palpitations because of adrennaline, thankfully these drugs will control that i was on red alert all the time. Symptoms have died down but so thankful to be having time out from them. Love Lorraine xx
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.